# SDR JR2R2011111700596

- Difficulty date: November 17, 2011
- Submitted: November 17, 2011
- Operation: Air carrier
- Aircraft: N522LR
- Make and model: Cndair CL6002C10
- Aircraft serial: 10262
- Aircraft time: 12,253 hours, 8,756 cycles
- System (JASC): 2572 · Electronic Shelf Section
- Part: Tray
- Part number: CC670517373
- Condition: Cracked
- Location: E&E Bay
- Part time: 12,253 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JB6 TRAY CRACKED IN FWD EQUIPMENT COMP.  REMOVED AND REPLACED JB6 TRAY IN FWD EQUIP COMP IAW CRJ-700 SRM 51-42-06 AS ON AAR WO 1007491-2000-0007 AND MESA WO 711011825.
